# SDR DALA2022021501002

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 53,985 hours, 23,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 AFT LH DOOR EXTERIOR HANDLE RELEASE BUTTON IS BROKEN (BUTTERFLY HANDLE). CORRECTIVE ACTION: REPLACED BROKEN SPRING ON AFT LH DOOR BUTTERFLY HANDLE. OPS CK GOOD. (8602823)
